# SDR TWAA0013801

- Difficulty date: September 6, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 34,261 hours, 19,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7732
- Condition: Inoperative
- Location: Row 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT ROW 6 AND FWD GALLEY WERE INOPERATIVE.  REPLACED THE BULB AT EACH LOCATION.  CHECK-C 1-10-00 STL.
